# SDR IPXA11569764

- Difficulty date: September 22, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Bs 1665
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK, LT CREASE BEAM RETAINER AT BODY STA 1665 IS CORRODED.     FABRICATED AND REPLACED LT CREASE BEAM RETAINER AT BODY STA 1665 IAW DWG 146N5064 AND SRM 51-40-02.
